# SDR UIEA201000123

- Difficulty date: June 2, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 25259
- Aircraft time: 43,275 hours, 6,484 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4453A074 RECORDED A DENT TO THE FUSELAGE SKIN AFT OF FWD CARGO DOOR BETWEEN S38 - S39 (24APR2006) WITH AN INITIAL HFEC INSP AND REPEAT INSPECTIONS AT 1,500 FC.  DURING C-CHECK BEING PERFORMED ON 01 - 06 JUNE, 2009; INTERIM REPAIR WAS ACCOMPLISHED TO THE FUSELAGE SKIN DENT AFT OF FWD CARGO DOOR BETWEEN S38-S39 IAW THE SRM 53-00-01, FIG 201, REPAIR 1.  SUPPLEMENTAL INSP ARE REQUIRED FOR THIS REPAIR IAW PART 2 OF THE SCHEDULING INFORMATION.
